Forum

Morphine

Hello Everyone I am new to the forum, but have had MS for over 22 years.

Due to problems with my spine I am taking Morphine for the pain. It does work and am now virtually pain free, but I am finding it has increased my anxiety, and although dosage has been altered several times to see what works best, I still have problems with it.

Does anyone on here have the same issues. I take the slow release tabs, one in the morning and one at night. Thanks

Hello lindylou

Well I’m sure you realise anxiety is one of the side effects or morphine. Are you going to be on it longterm? Just wondering if your gp has dicussed a small dose of a tranquiliser, such as diazepam.

xx

Yes Blossom, I will stay on for rest of my life.GP said I would probably become tolerant of it and then the dosage would have to be increased. I am also on setraline for anxiety anyway. Wondering whether it might be a good idea to ask if it should be increased to counteract the Morphine. xx

Hi again

It would be a good idea to see your gp for a review. It’s possible the sertraline is incompatible with the morphine but that’s just one thought.

This may have nothing to do with ther morphine and could be the sertraline that is the issue. You really need to see your gp. Don’t stop taking any of your medication without guidance.

Take care.

Let me know how you get on.

Welcome to this lovely forum by the way

Just wanted to warn about diazepam. It gave me terrible brain fog (when I took it for a few days) and all the benzodiazipines, of which it is one, increase your risk of getting alzheimer’s, if taken long term.

Welcome to the forum!